| Model Number |
VTICM5_12.6 (-5.0/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
07/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event following icl implantation.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim: (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with lens rotation, blurred visions and glares/haloes.The lens was exchanged with a longer length lens.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
B5: a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with lens rotation, blurred visions and glares/haloes.The lens was exchanged with a longer length lens and the problem resolved.Claim: (b)(4).